# SDR USAA2013052800043

- Difficulty date: May 21, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR19 TO FR23, Y1292. REPLACED SEAT TRACK BETWEEN FR19 TO FR23, Y1292 IAW SRM SRM 53-11-15, FIG 101 & 51-42-11.
